Calpol

Calpol

Calpol

Calpol

Calpol 6 Plus Suspension 90ml is composed of Paracetamol and belongs to the category Pain. It is manufactured by GlaxoSmithKline Pakistan Ltd.

Link to manufacturer:

https://pk.gsk.com

Description:

It is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds and fevers. It relieves pain in mild arthritis but does not affect the underlying inflammation and swelling of the joint.

Each 5ml contains:

Paracetamol B.P 250mg.

Dosage and administration:

Children 6 to 12 years: 1 to 2 teaspoonfuls (5 – 10ml)

Max daily dose: 60 mg/kg presented in divided doses of 15 mg/kg throughout 24 hour period.

Max daily dose: 40ml of Calpol 6 Plus Suspension (2 g paracetamol). No more than 4 doses in any 24 hours.

Min Dosing interval: 4 hours max duration of continued use without medical advice: 3 days.

If symptoms persist, consult your doctor. Do not use with other products containing paracetamol. Do not exceed the stated dose.

Taking more than the recommended dose may result in liver damage. Therefore, use only for medical advice.

Side Effects:

It can cause diarrhea, loss of appetite, nausea, vomiting, constipation etc.

When not to use:

If Hypersensitivity, Severe active liver disease.

Precaution:

Calpol back

It is available in many dosage forms and products, check labels carefully to avoid overdose.

Pregnancy:

Please consult your doctor when taking this medicine if you are pregnant.

Shake well before use:

Store below 25°C and protect it from light and heat. Keep all medicines out of the reach of children.

For oral use only.

For further information and to buy online, the link is below:

https://dvago.pk

By: Tariq Ali Shah

hi I'm Bill :)

Leave a comment

Your email address will not be published. Required fields are marked *